Equivariant Poincare series and monodromy zeta functions of quasihomogeneous polynomialsстатья

Статья опубликована в высокорейтинговом журнале

Информация о цитировании статьи получена из Scopus, Web of Science
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 18 июля 2013 г.

Работа с статьей


[1] Ebeling W., Gusein-Zade S. M. Equivariant poincare series and monodromy zeta functions of quasihomogeneous polynomials // Publications of the Research Institute for Mathematical Sciences. — 2012. — Vol. 48, no. 3. — P. 653–660. In earlier work, the authors described a relation between the Poincaré series and the classical monodromy zeta function corresponding to a quasihomogeneous polynomial. Here we formulate an equivariant version of this relation in terms of the Burnside rings of finite abelian groups and their analogues. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть